An alternative multivariate skew-slash distribution


Arslan O.

STATISTICS & PROBABILITY LETTERS, vol.78, no.16, pp.2756-2761, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 78 Issue: 16
  • Publication Date: 2008
  • Doi Number: 10.1016/j.spl.2008.03.017
  • Title of Journal : STATISTICS & PROBABILITY LETTERS
  • Page Numbers: pp.2756-2761

Abstract

In this paper, we introduce an alternative skew-slash distribution in multivariate setting. This includes as a special case the symmetric multivariate slash distribution, and otherwise provides skew extension of the multivariate slash distribution. The distribution is potentially useful for empirical modeling and in robustness Studies. Some properties of the new distribution are presented. An application is provided for illustrative reason. (c) 2008 Elsevier B.V. All rights reserved.